# SDR GTIA012107

- Difficulty date: November 8, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION, NICKS AND GOUGES AT SEAT TRACK X44 FROM STATION 649 TO STATION 765.  INSTALLED SECTION OF SEAT TRACK FROM STA Y 649 TO Y 765 X 44 IAW SRM DC9 53-05.  (M)
